# SDR DALA2022122308309

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 133,575 hours, 19,212 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT ARM.  REMOVED DEBRIS, L2 DOOR NOW OPS CHECKS NORMAL. ARMS NORMALLY. OK FOR SERVICE.
